RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1994, Volume 28, Issue 4, Pages 66–73 (Mi faa668)  

This article is cited in 2 scientific papers (total in 2 papers)

On Fuchsian Groups of Genus Zero

O. V. Schwarzman

Moscow Technical University of Communications and Informatics

Full text: PDF file (732 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1994, 28:4, 276–281

Bibliographic databases:

UDC: 515.173+512.745
Received: 30.08.1993

Citation: O. V. Schwarzman, “On Fuchsian Groups of Genus Zero”, Funktsional. Anal. i Prilozhen., 28:4 (1994), 66–73; Funct. Anal. Appl., 28:4 (1994), 276–281

Citation in format AMSBIB
\Bibitem{Sch94}
\by O.~V.~Schwarzman
\paper On Fuchsian Groups of Genus Zero
\jour Funktsional. Anal. i Prilozhen.
\yr 1994
\vol 28
\issue 4
\pages 66--73
\mathnet{http://mi.mathnet.ru/faa668}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1318340}
\zmath{https://zbmath.org/?q=an:0846.57031}
\transl
\jour Funct. Anal. Appl.
\yr 1994
\vol 28
\issue 4
\pages 276--281
\crossref{https://doi.org/10.1007/BF01076111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QZ85000005}


Linking options:
  • http://mi.mathnet.ru/eng/faa668
  • http://mi.mathnet.ru/eng/faa/v28/i4/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Schwarzman, “On an example of Mumford and the factorial property of algebras of automorphic forms for planar groups of genus 0”, Russian Math. Surveys, 58:2 (2003), 390–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. O. V. Schwarzman, “Hyperbolic Chevalley Groups on $\mathbb{C}^2$”, Funct. Anal. Appl., 43:2 (2009), 132–139  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:139
    Full text:51
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018